MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR UNI-PADZ, III, U.S.; ELECTRODES

BIO-DETEK INCORPORATED CPR UNI-PADZ, III, U.S.; ELECTRODES
Model Number 8900-000280-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complaint alleged that during a routine shift check by a clinician, the associated device inappropriately displayed a "plug in cable" message using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The actual cpr uni-padz iii from the event were not available for evaluation.  instead, electrodes from retained samples of the same lot number 3521c were investigated.  evaluation of the retained electrodes did not reveal any irregularities that would have contributed to the reported event and concluded that the samples were assembled according to specification.No trend is associated with reports of this type.
 
Additional Manufacturer Narrative
The electrodes were returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The electrodes were put through extensive testing without duplicating the report.A visual inspection of the electrode cable and connector found no discrepancies.The electrodes were scrapped after investigation.Analysis of reports of this type has not identified an increase in trend.

Brand Name
CPR UNI-PADZ, III, U.S.
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key16932533
Report Number1218058-2023-00098
Device Sequence Number17985791
Product Code MKJ
UDI-Device Identifier00847946027179
UDI-Public00847946027179
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/27/2023
Device Model Number8900-000280-01
Device Catalogue Number8900-000280-01
Device Lot Number3521C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer04/24/2023
04/24/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date06/15/2023
06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown